# SDR AALA20150209008

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 108,689 hours, 17,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11H OVERHEAD EMER LIGHT INOPERATIVE.  RELAMPED SEAT 11H OVERHEAD EMER LIGHT IAW MM 33-51-05.  SYS CHECKED NORMAL.
